Rational points on K3 surfaces: A new canonical height.
Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 347-374
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
chain of rational points, Vojta conjecture, Weil height function, marked surface, canonical height, growth of logarithmic heights of integral points on elliptic curves
@article{IM_1991__105_3_143916,
author = {Joseph H. Silverman},
title = {Rational points on {K3} surfaces: {A} new canonical height.},
journal = {Inventiones mathematicae},
pages = {347--374},
year = {1991},
volume = {105},
number = {3},
zbl = {0754.14023},
url = {http://geodesic.mathdoc.fr/item/IM_1991__105_3_143916/}
}
Joseph H. Silverman. Rational points on K3 surfaces: A new canonical height.. Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 347-374. http://geodesic.mathdoc.fr/item/IM_1991__105_3_143916/